MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0
Model Number 430077-05
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy without lymphadenectomy procedure, the video output was lost approximately 50 minutes into the procedure while using a single port (sp) endowrist 0 degree endoscope.An error message indicated: "the camera should not touch the tissue because the temperature of the endoscope is unknown.".The image reappeared after approximately five minutes, but only colored calibration bars were displayed.An intuitive surgical, inc.(isi) technical support engineer (tse) was consulted.Troubleshooting steps included reconnecting the camera connector, cleaning the contacts, power cycling the system, and removing the camera to allow the lens to cool; however, the issue persisted.An internal camera fault was identified upon review of the system logs and the tse recommended replacing the endoscope.However, a sterile backup camera was unavailable, as it was being reprocessed.The surgeon opted to convert to a da vinci xi multiport approach, located in a different operating room (or).At the time the event occurred, the surgeon was performing dissection of the prostate and a forceps instrument was holding the prostate to provide countertraction.The robotic instruments were removed according to protocol and the incision was sterilely secured.The patient was then transferred to the other or and the procedure was successfully completed on a da vinci xi system.The incident resulted in an extension of approximately 30 minutes or more of operating time.The patient did not experience any post-operative complications and was discharged home.The sp endowrist 0 degree endoscope was reportedly inspected prior to use and no damage was identified at the time.In addition, no warning messages were identified at the time of system setup.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive a single port (sp) endowrist 0 degree endoscope to perform failure analysis.A review of the site's system logs was performed for the reported procedure, and revealed the following possible related errors: camera power failure, camera power warning, communication error between the scope and endoscope controller (ec), and "the left video channel's temperature sensor in the camera in not responding; temperature monitoring will be disabled.".
 
Additional Manufacturer Narrative
Updated fields: b1, h2 and h11.Corrected data: b1.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Device evaluation: intuitive surgical, inc.(isi) received the single port (sp) endowrist 0 degree endoscope camera for failure analysis evaluation.System log review revealed that the camera had communication failures, including 10 occurrences each of communications error, temperature sensor failure, and power failure; 1 error occurrence of watchdog timeout; and 17 error occurrences of power warning.During in-house testing, these issues could not be replicated.The camera was placed on an in-house system for functional testing and passed all tests, including stereo calibration, endoscope focus, and color recognition.Images were dewarped, free from graininess, noise, and motion blur.The buttons were fully functional and moved intuitively.First edt testing was successful.Leak tests were performed and passed.Inspection of the manifold membrane using a borescope revealed no punctures or tears.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24566255
Report Number2955842-2026-14453
Device Sequence Number8355204
Product Code IZI
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot Number001088-8614
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/17/2026
05/07/2026
09/23/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/17/2026
05/11/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale